I have MDS RAEB2 diagnosed November 2014.
I have been treated successfully with Azacitidine since January 2015.
My December pre chemo blood test caused some concern as my levels had dropped. The same occurred at my three monthly review with my haematologist on January 27th. She was wondering if the Azacitidine was ceasing to be effective and has brought forward my next review with her to eight weeks time.
For some strange reason all levels showed a marked increase at the pre chemo blood test on 3/2 a week after the one on 27/1??
I have been taking antibiotics for several weeks to combat a stubborn sinus infection, I'm seeing an ENT consultant privately before my next pre chemo blood test on 3/3 for a thorough sinus examination and a further prescription if required.
I have been seeing him since 2014, in fact if it hadn't been for him I would never have had MDS diagnosed as my previous GP was negligent in his treatment of me. The new GP is pretty useless too.
I consider it money well spent as an ordinary GP has little or no experience of dealing with MDS.
I have left MDS Support literature for GPS to aware of symptoms of MDS with the Practice Manager, hopefully this will prevent any further cases being overlooked.
Needless to say after being on Azacitidine for some time now I dread each pre chemo blood test, next one 3/3 will update on results, which I hope will be good!!
Please share your experience of using this particular MDS drug - sometimes referred to as "chemotherapy". If you have general questions about azacitidine, please check our website, our Patient Handbook or call us. For personal clinical queries - always discuss with your haematologist or nurse.
Moderator: Steering Committee
2 posts • Page 1 of 1
- Posts: 19
- Joined: 20 Feb 2018 16:21
Just wondering Anthony how you are progressing on azacitidine? Your haematologist and team must have a great deal of information on its effectiveness from your case history.
Hope all is well.
Hope all is well.
Users browsing this forum: No registered users and 0 guests